# SDR CA040811003

- Difficulty date: July 25, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nose Cowl
- Part number: 22850080158
- Condition: Damaged
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOUD NOISE AND SOME LOSS OF ENGINE POWER ON THE RT ENGINE AT CRUISE.  UPON LANDING, THE TOWER INFORMED THE AIRCRAFT THAT A COWLING FELL OFF AT LANDING. ENGINE LOWER NOSE COWLING PANEL WAS RECOVERED.MTC LOOKED AT THE AIRCRAFT AND FOUND THE RT ENGINE UPPER AND LOWER NOSE COWLINGS MISSING. LOWER WAS RECOVERED FROM THE RUNWAY. UPPER WHERE ABOUTS STILL UNKNOWN. MANY OF THE CAM LOCK FASTENERS ARE STILL IN PLACE. SOME ARE MISSING AND 1 OR 2 FEMALE SOCKETS ARE NOT DAMAGED.
